# SDR UALA2011042101922

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,746 hours, 11,144 cycles
- Engine: Pwa PW4077
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Charger
- Part number: 263BC1013
- Part serial: 115
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: L
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BAT CHARGER MAIN BATTERY CHARGER FAILURE.  STATUS  MSG01- ACTIVE TAXI OUT HARD; MAIN BATTERY IS WEAK.  DB- ELMS P310 ELECTRONICS UNIT MSG-2413054 ACTIVE TA HARD.  REPLACED MAIN BATTERY AND CHARGER, CHECKS OKAY.
